# SDR UPS97825319

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, R1 DOOR JAMB CUSP ANGLE CORRODED.  REMOVED CORR ANGLE,TRIMMED AND DRILLED NEW ONE IAW DC8 SRM 51-1-24 AND DAC DWG 5615700.  ALODINED, PRIMED, INSTALLED IAW DC8 SRM 51-1-8, 51-1-21 AND 51-1-20D AND 51-3-0.
